# SDR CWQ2004F00005

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Engine: Pwa PW545A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE INSP.  1-4 HAD TO REMOVE RT IB LE FOR ANOTHER PROBLEM (REF SCR NR 156504) BEFORE REINSTALLATION OF REPAIRED LE INSPECTED AREA AND FOUND THE HEAT SHIELD/ VAPOR BARRIER PN 6621281-30 CRACKED ON LOWER ATTACH FLANGE 4 FT 2 IN LONG.  A CAUSE DUE TO MFG/ASSY ISSUES.  FIRST BEING HEAT SHIELD ATTACH FLANGE NOT BEING BENT ENOUGH OR TOO MUCH.  WHICH PUTS SHIELD IN A BIND WHEN SANDWICHED BY LE AND WING SKIN ATTACH FLANGE.  THE SECOND ISSUE BEING THAT THE WING SKIN ATTACH FLANGE EDGE IS CUT SQUARE AND NOT RADIUSED ON THE CONTACT EDGE. THE CRACK IS NOT ON THE HEAT SHIELD/VAPOR BARRIER FLANGE BEND RADIUS BUT BACK ABOUT .5000 INCH.
